Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 111, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Sep 28, 2007, 1:21 PM CDT for 13 counties in Florida; 5 counties in Alabama. It took effect at Sep 29, 2007, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2007, 1:21 PM CDT (18:21 UTC)
- In effect from
- Sep 29, 2007, 12:00 PM CDT
- Expired
- Sep 29, 2007, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 76 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 609 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 281821 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EDT FRI SEP 28 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ UNTIL 7 PM EDT /6 PM CDT/ SATURDAY AFTERNOON AND EARLY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE WESTERN AND CENTRAL FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS NEAR 15 MPH AND HIGH DISPERSION INDICES... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM CDT UNTIL 5 PM CDT SATURDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA DUE TO EXPECTED RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500... .DISCUSSION...DRIER AIR WILL FILTER INTO THE REGION TONIGHT AND EARLY SATURDAY BEHIND A DEPARTING COLD FRONT. THIS DRIER AIR WILL COMBINE WITH BREEZY CONDITIONS TO PRODUCE A LIKELY PERIOD OF RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA AND MUCH OF NORTH FLORIDA ON SATURDAY AFTERNOON AND EARLY EVENING. FLZ007-009>019-026-027-292300- /O.UPG.KTAE.FW.A.0087.070929T1800Z-070929T2300Z/ /O.NEW.KTAE.FW.W.0111.070929T1700Z-070929T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 221 PM EDT FRI SEP 28 2007 /121 PM CDT FRI SEP 28 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ SATURDAY. THIS WARNING REPLACES THE FIRE WEATHER WATCH. RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR SEVERAL HOURS WILL COMBINE WITH GUSTY NORTHEAST WINDS AND HIGH DISPERSION INDICES ABOVE 75 TO PRODUCE RED FLAG CONDITIONS SATURDAY AFTERNOON AND EARLY EVENING ACROSS THE WARNING AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-292200- /O.UPG.KTAE.FW.A.0087.070929T1800Z-070929T2200Z/ /O.NEW.KTAE.FW.W.0111.070929T1800Z-070929T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 121 PM CDT FRI SEP 28 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM CDT SATURDAY. THIS WARNING REPLACES THE FIRE WEATHER WATCH. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO OR BELOW 30 PERCENT FOR AN HOUR OR TWO SATURDAY AFTERNOON COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND A KEETCH BYRAM DROUGHT INDEX ABOVE 500. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND STRONG SURFACE WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
2 follow-up statements
000 WWUS82 KTAE 290844 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 444 AM EDT SAT SEP 29 2007 ...RED FLAG WARNING NOW IN EFFECT FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AS WELL AS INLAND PORTIONS OF THE WESTERN AND CENTRAL FLORIDA BIG BEND FROM 1 PM EDT /12 PM CDT/ UNTIL 7 PM EDT /6 PM CDT/ THIS AFTERNOON AND EVENING DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINING WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75... ...RED FLAG WARNING NOW IN EFFECT FOR SOUTHEAST ALABAMA FROM 1 PM CDT UNTIL 5 PM CDT THIS AFTERNOON DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COINCIDENT WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500... ...FIRE WEATHER WATCH NOW IN EFFECT FOR SUNDAY AFTERNOON FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AS WELL AS INLAND COUNTIES OF THE WESTERN AND CENTRAL FLORIDA BIG BEND DUE TO POSSIBLE BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINING WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75... .DRIER AIR WILL OVERSPREAD THE REGION IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH THE REGION VERY EARLY SATURDAY MORNING. BREEZY CONDITIONS BEHIND THIS COLD FRONT WILL COMBINE WITH THE DRIER CONDITIONS TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS INTERIOR SECTIONS OF NORTHWEST FLORIDA AND SOUTHEAST ALABAMA. NORTHEASTERLY WINDS WILL KEEP ENOUGH LOW LEVEL MOISTURE PRESENT ACROSS THE SOUTHEAST FLORIDA BIG BEND THAT RED FLAG CONDITIONS SHOULD NOT BE MET. SIMILAR CONDITIONS WILL EXIST ON SUNDAY ALLOWING FOR THE POSSIBILITY OF ANOTHER BRIEF PERIOD OF RED FLAG CONDITIONS IN NORTHWEST FLORIDA. FLZ012-014-015-019-290945- /O.CAN.KTAE.FW.W.0111.070929T1700Z-070929T2300Z/ BAY-GULF-FRANKLIN-MADISON- 444 AM EDT SAT SEP 29 2007 /344 AM CDT SAT SEP 29 2007/ ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TODAY. RELATIVE HUMIDITY VALUES ARE NOT EXPECTED TO REACH 35 PERCENT THIS AFTERNOON. $$ FLZ007-009>011-013-016>018-026-292300- /O.NEW.KTAE.FW.A.0088.070930T1900Z-070930T2300Z/ /O.CON.KTAE.FW.W.0111.070929T1700Z-070929T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY- 444 AM EDT SAT SEP 29 2007 /344 AM CDT SAT SEP 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE HAS TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING THAT IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ027-292300- /O.CON.KTAE.FW.W.0111.070929T1700Z-070929T2300Z/ WAKULLA- 444 AM EDT SAT SEP 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE HAS TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING THAT IS IN EFFECT FROM 1 PM EDT THIS AFTERNOON TO 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-292200- /O.CON.KTAE.FW.W.0111.070929T1800Z-070929T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 344 AM CDT SAT SEP 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM CDT THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM CDT THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND STRONG SURFACE WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 292315 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 715 PM EDT SAT SEP 29 2007 ...FIRE WEATHER WATCH NOW IN EFFECT FOR SUNDAY AFTERNOON FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AS WELL AS INLAND COUNTIES OF THE WESTERN AND CENTRAL FLORIDA BIG BEND DUE TO POSSIBLE BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINING WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR EXTREME SOUTHEAST ALABAMA DUE TO POSSIBLE BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 30 PERCENT IN COMBINATION WITH SURFACE WINDS ABOVE 10 MPH AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500... .DRIER AIR WILL OVERSPREAD THE REGION IN THE WAKE OF A COLD FRONT THAT PASSED THROUGH THE REGION VERY EARLY SATURDAY MORNING. BREEZY CONDITIONS BEHIND THIS COLD FRONT WILL COMBINE WITH THE DRIER CONDITIONS TO PRODUCE A PERIOD OF POSSIBLE RED FLAG CONDITIONS ACROSS INTERIOR SECTIONS OF NORTHWEST FLORIDA AND SOUTHEAST ALABAMA ON SUNDAY. NORTHEASTERLY WINDS WILL KEEP ENOUGH LOW LEVEL MOISTURE PRESENT ACROSS THE SOUTHEAST FLORIDA BIG BEND THAT RED FLAG CONDITIONS SHOULD NOT BE MET. FLZ016>018-026-300015- /O.CAN.KTAE.FW.A.0088.070930T1900Z-070930T2300Z/ /O.EXP.KTAE.FW.W.0111.000000T0000Z-070929T2300Z/ GADSDEN-LEON-JEFFERSON-LIBERTY- 715 PM EDT SAT SEP 29 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ007-009>011-013-302300- /O.EXP.KTAE.FW.W.0111.000000T0000Z-070929T2300Z/ /O.CON.KTAE.FW.A.0088.070930T1900Z-070930T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- 615 PM CDT SAT SEP 29 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON DUE TO POSSIBLE BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT IN COMBINATION WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ027-300015- /O.EXP.KTAE.FW.W.0111.000000T0000Z-070929T2300Z/ WAKULLA- 715 PM EDT SAT SEP 29 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ ALZ065>069-302300- /O.EXA.KTAE.FW.A.0088.070930T1900Z-070930T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 615 PM CDT SAT SEP 29 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON DUE TO POSSIBLE BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 30 PERCENT IN COMBINATION WITH SURFACE WINDS ABOVE 10 MPH AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 28, 1:20 PM CDT, 1 minute earlier.
Area forecast discussion, Sep 28, 1:20 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EDT FRI SEP 28 2007
.SYNOPSIS...
MOSTLY SUNNY TO SUNNY THIS AFTERNOON WITH JUST A FEW CLOUDS AROUND
4K ACROSS LOCAL AREA. AT 2 PM EDT...TEMPS FROM 85 NORTH TO 90 COAST.
DEW POINTS WITH ALMOST NO VARIATION...66-70 DEGREES. 24 HR DEW POINT
COMPARISON INDICATES LITTLE CHANGE IF LOCAL AIRMASS SINCE SAME TIME
YESTERDAY..HOWEVER JUST UPSTREAM MODESTLY COOLER AND DRIER AIRMASS
NOTED. WINDS GENERALLY NORTH 5-10 MPH.
.AT UPPER LEVELS...
LOOKING AT THE BIG PIX...AMPLIFIED CONUS PATTERN. UPPER TROUGH
OVR WRN CONUS FROM BRITISH COLUMBIA INTO PAC NW. DOWNSTREAM UPPER
RIDGE EXTENDS SHIFTS EWD THROUGH PLAINS AND MS VALLEY WHILE FURTHER
DOWNSTREAM TROUGH PROPAGATES EWD OVER THE ERN CONUS WITH AXIS FROM
HUDSON BAY TO THE SE COAST. LARGE HIGH PRESSURE DOME COVERS GULF OF
MEX AREA. PAC NW TROUGH TO AMPLIFY AND STRENGTHEN ON SATURDAY AS IT
MOVES INTO PLAINS KICKING DOWNSTREAM RIDGE/TROF FURTHER EWD WITH
TROF AXIS NOW OFF COAST WITH TUTT LOW BEGINNING TO FORM AT BASE.
BY MONDAY..ERN TROUGH AXIS FURTHER EWD INTO ATLC WITH UPSTREAM
RIDGING MOVING INTO CNTRL CONUS PLACING LOCAL AREA IN DRIER FLOW
BETWEEN BOTH SYSTEMS.
.AT LOWER LEVELS...
HIGH CENTERED OVER THE PLAINS WITH A COLD FRONT THAT ARCS FROM SRN
LA NORTHEASTWARD TO OFF NEW ENGLAND COAST. WEAK SRN TAIL HAS MADE IT
TO ALA/GA/FL LINE BUT CONTINUES TO SLOW DOWN. NORTH OF BOUNDARY HIGH
WILL BRIDGE RAPIDLY WEAKENING FRONT. SOUTH OF BOUNDARY...THE FLOW
PATTERN REMAINS VERY LIGHT WITH A WEAK HIGH JUST S OF APALACHICOLA
AND A WEAK N-S TROUGH OF LOW PRESSURE OVER THE ATLANTIC OFF FL
COAST.
SATELLITE AND RUC SHOW WEAK SHORT WAVE LOCATED EARLIER ACROSS SE GA
HAS NOW EXITED OFFSHORE WITH DRIER MID LVL AIR IN ITS WAKE. RADAR
INDICATES ALMOST NO CONVECTION WITH FRONT...AND THE DEWPOINT/WIND
GRADIENT LAGGED WELL UPSTREAM FROM FRONT. I.E DEW POINTS IN MID 60S
ACROSS N FL AND THEN SLOWLY DECREASE UNTIL SUDDEN DROP TO UPPER 40S
ACROSS NW ALA. MODELS IN AGREEMENT THAT IT WILL TAKE SOME TIME
FOR THE DEEP LAYER DRYING TO DEVELOP OVER OUR AREA. LOWER LEVEL DRY
AIR MAY BE A LITTLE FASTER TO EXIT...THIS REFLECTED IN 12Z SOUNDING
I.E. TAE WITH 1.77 IN PWAT...BUT FFC (ATL) AND BHM SOUNDINGS...WHICH
SHOULD WELL REFLECT WHAT MUCH OF CWA WILL LOOK LIKE BY LATE
AFTN...ONLY SHOW 1 INCH PWAT EACH.
FRONT TO LIKELY STALL ACROSS FL CWA THIS EVENING AND THEN MOVE SOUTH
ACROSS LOCAL WATERS OVERNIGHT...TO CNTRL FLA ON SAT BEFORE
DISSIPATING THERE ON SUNDAY. BY THAT TIME... PLAINS HIGH PRESSURE
SHIFTS TO THE GREAT LAKES/OHIO VALLEY WHILE AN EASTERLY WAVE OVER
THE BAHAMAS MOVES WESTWARD TOWARDS THE GULF. LOCALLY THIS
COMBINATION WILL PROVIDE AN INCREASINGLY DRIER AND STRONGER
NORTHEAST FLOW BEGINNING TOMORROW. FUTURE SHIFTS WILL HAVE TO
MONITOR FOR POSSIBLY LAKE WIND ADVISORY SUN OR MON.
&&
.SHORT TERM...THIS EVENING THROUGH MONDAY
THIS EVENING...WITH FRONT SLOWING DOWN AND STILL RELATIVELY HIGH DEW
POINTS...PATCHY FOG LIGHT MAY PERSIST ALONG AND SOUTH OF BOUNDARY
BUT ABOVE LIGHT WINDS WILL PRECLUDE ANYTHING BUT VERY LIGHT FOG.
OTHERWISE...GFS IS SLOWER IN SHUNTING DEEP MOISTURE SOUTHWARD BUT
WITH INCREASINGLY STABLE AIR MOVING INTO CWA FROM N-S PLUS WRF
REASONABLY SHOWS NO POPS...WILL INCLUDE ISOLD SE BIG BEND...NO POPS
ELSEWHERE.
SATURDAY AND SUNDAY...DEEP LAYER DRYING WILL CONTINUE THROUGH THE
WEEKEND WITH NO POPS ACROSS CWA. LIKE MOST FRONTAL PASSAGES IN THE
EARLY FALL...THERE WILL BE A TIME LAG BETWEEN THE FRONTAL PASSAGE
AND THE ARRIVAL OF THE COOLER AIR. IN THIS CASE WE LIKELY WILL NOT
GET APPRECIABLY COOLER UNTIL SUNDAY MORNING...WHEN TEMPERATURES DROP
INTO THE UPPER 50S NEAR ALBANY...AND IN THE LOWER TO MID 60S ACROSS
INLAND PORTIONS OF OUR FL ZONES. WE WENT VERY CLOSE TO THE WARMER
GFS MOS SINCE WE ARE CONCERNED THAT THE RELATIVELY HIGH SURFACE WIND
SPEEDS AT NIGHT WILL LIMIT MAXIMUM COOLING.
MONDAY...GUIDANCE PLACES H5 LOW IN BASE OF THE ABOVE WRN ATLC TROUGH
OFF COAST OF FL (WITH SURFACE REFLECTION NEARBY) AS THE CENTRAL U.S.
500 MB RIDGE STALLS. WITH LOW REMAINING JUST EAST FLA...CWA SHOULD
CONTINUE TO REMAIN ON DRY SIDE.
.LONG TERM...(TUESDAY THROUGH SATURDAY)
UPCOMING WORK WEEK WILL BE PLEASANT WITH LOW POPS AND RELATIVE
HUMIDITY...AND AVERAGE TEMPERATURES (GENERALLY LOWS IN THE UPPER 50S
TO LOWER 60S AND HIGHS IN THE MID 80S). THE BEST CHANCE OF RAIN
(20-30 PERCENT CHANCE) WILL BE LATER IN THE WORK WEEK...MAINLY EAST
OF TALLAHASSEE).
&&
.AVIATION...FEW-SCT CU FIELD WILL CONTINUE TO DEVELOP INTO THE EARLY
EVENING HOURS WITH VFR CONDITIONS FOR ALL TERMINALS. JUST THE
OUTSIDE CHANCE OF A SHOWER OR TSTM TO THE SOUTH AND EAST OF A LINE
FROM KTLH TO KVLD...ALTHOUGH CHANCES FOR ANYTHING MORE THAN ISOLATED
ACTIVITY SEEM TO BE FADING. CU FIELD DISSIPATES WITH SUNSET THIS
EVENING AND EXPECTING VFR CONDITIONS UNDER MOSTLY CLEAR SKIES FOR
MOST LOCATIONS THROUGH THE NIGHT. ANOTHER SCATTERED CU FIELD
DEVELOPS FOR SATURDAY WITH GENERAL VFR CONDITIONS. BIGGEST CONCERN
SATURDAY WILL BE INCREASING SURFACE WINDS BY MID MORNING.
NORTHEASTERLY FLOW OF 10-15 KNOTS WITH HIGHER GUSTS IS LIKELY TO
PREVAIL AT ALL TERMINALS FROM LATE MORNING THROUGH THE AFTERNOON
HOURS.
&&
.MARINE...
EXPECT WINDS AND SEAS TO GRADUALLY AND THEN RAPIDLY INCREASE THROUGH
THE WEEKEND AS THE PRESSURE GRADIENT TIGHTENS. SMALL CRAFT ADVISORY
CONDITIONS WILL BE LIKELY SAT NIGHT INTO MON ESPECIALLY OFFSHORE
POSSIBLE.
&&
.FIRE WEATHER...
GFS/NAM TEMPS SIMILAR ON SAT BUT MAV DEW POINTS RUNNING 4-6 DEGREES
LOWER 15Z-00Z. ON SUNDAY...MAV WARMER AND WETTER. WITH GOOD
(GUSTS) EXPECTED SAT AFTN EVEN STRONGER MIXING THAN EXPECTED
POSSIBLE AND WILL UNDERCUT GFS BY A FEW DEGREES (ESPECIALLY FL
PANHANDLE) YIELDING AROUND 4 HRS BLO 35 PCT RH...PLUS DISPERSION
INDICES HIGH SO RED FLAG WARNING LOOKS GOOD FOR FLA EXCEPT SE BIG
BEND. FOR SE ALA...SUSTAINED WINDS WILL BE HIGH...KBDI ABOVE 500 AND
SEVERAL HOURS BLO 30 PCT...SO RED FLAG THERE ALSO. SUNDAY IS
IFFY...BOTH PLACES SO FOR NOW..WILL MENTION POSSIBLE RED FLAG IN
REMARKS AND DEFER TO NEXT SHIFT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 66 89 62 86 / 05 05 0 0
PANAMA CITY 71 88 67 86 / 05 20 10 05
DOTHAN 62 87 58 85 / 0 0 0 0
ALBANY 63 88 58 85 / 0 0 0 0
VALDOSTA 66 86 61 84 / 10 10 0 0
CROSS CITY 69 88 64 86 / 20 20 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING ALL ZONES SATURDAY AFTERNOON.
GA...NONE.
FL...RED FLAG WARNING PANHANDLE AND MOST OF BIG
BEND SATURDAY AFTERNOON.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&
AVIATION/FIRE WX...MROCZKA
PUBLIC/MARINE...BLOCKHazardous weather outlook, Sep 28, 3:40 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 440 AM EDT FRI SEP 28 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-290845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 440 AM EDT FRI SEP 28 2007 /340 AM CDT FRI SEP 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT...BUT SEVERE WEATHER IS UNLIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 3:38 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more | 10 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.